# SDR IPXA09M56219

- Difficulty date: May 19, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 41,698 hours, 6,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C REPAIR SEQUENCE NR 280-W3-002, LTW NR 3 SLAT NR3 INNER SKIN STA XOS 451-459 REPAIR NEEDS.  EXISTING REPAIR AT LTW NR 3 SLAT REMOVED IAW EN 1242-09. HFEC INSP C/O ON EXISTING TRIM EDGE,FOUND NO CRACK EVDNT. 10X VISUAL INSP C/O ON DOUBLER REMOVED AREA FOUND NO CRACK AND NO CORROSION EVIDENT. REPAIR DOUBLER AND RING DOUBLER FABRICATED IAW EN 1242-09. REPAIR PARTS HOLES PICKED-UP, PROTECTED, PAINTED AND INSTALLED IAW EN 1242-09.
